Dold sequences, periodic points, and dynamics

Byszewski, J, Graff, G and Ward, T orcid.org/0000-0002-8253-5767 (2021) Dold sequences, periodic points, and dynamics. Bulletin of the London Mathematical Society, 53 (5). pp. 1263-1298. ISSN 0024-6093

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2021 The Authors. Bulletin of the London Mathematical Society is copyright © London Mathematical Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: math.DS; math.DS; math.GN; 11B50, 37C25, 55M20
Dates:
  • Published (online): 15 July 2021
  • Published: 22 October 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Mar 2025 13:09
Last Modified: 21 Mar 2025 13:11
Status: Published
Publisher: London Mathematical Society
Identification Number: 10.1112/blms.12531
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics